On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Is Gabapentin make you diarhea. I have that symtom . It is so seriously. What medication coould help me to stop it ? Even I take Lomotril It doesn't working . I always made it my pant . I'm so shame . I did talk to my primary doctor. He just gave me Lomotril . I need help ! Thank you so much
I was diagnosed with VIPoma this past March. I have had Ultrasounds, CT's, MRI's, Octreotide Scan, MIBG, Pill Cam and have not been able to pinpoint the location of the tumor. My doctor states that eventually it will show itself. Has anyone had this issue where their blood work is stating VIPoma but location has not been found? This all started with my family physician that I originally seen for chronic diarrhea, flushing, rash on arms & trunk during symptoms, fatigue, lightheaded, sweats & fever, he ran the VIP lab test as a last possibility but never expected it to come back positive. Here I am 7 months later still not knowing. We put the testing on hold for a year. I am currently on Sandostatin LAR Depot 200 mg injections biweekly along with Octreotide 200/1ml injections up to 4 daily if needed. I have hypothyroidism and on Synthroid 50mcg daily. Lately I have been experience memory loss, repeating myself, having a hard time articulating what I am trying to say enough to where my family is pointing it out. I am sure my boss & coworkers are noticing also but just not saying anything. I need the injections for the symptoms but this memory issue is terrible. Has anyone else experienced memory loss? If so, did you stop the injections and is there another medication? Any advice would be greatly appreciated.
I have been taking Creon for 5 months due to partial removal of my pancreas, my gall bladder and the my bile duct due to cancer. I also take a multivitamin, Vitamin D and calcium. I have loose stools daily (not sure if it qualifies for diarrhea), several times a day, meaning they are not formed and thereby causing me to feel I need to shower after each one. Is there something I should or should not be taking?
Hi, I have been having severe cramps for a couple weeks now. About a month ago I started having diarrhea, tmi I know, and then a couple weeks later I was constipated. I have been having irregular bleeding with clots and also discharge with a bit of odor. I have severe pressure when I have both bowl movements making it hard and painful. There is no burning just a lot of pressure. Also when I have to use the restroom or pass gas I get a really horrid cramp. My lower abdominal, back, and rectum are sore. There was a time where I couldn't hardly walk but it only lasted for a day. I have a doctors appointment coming up but I would like to know something sooner. I only bleed when I have a cramp, causing me to wear a pad every day. Also yesterday my under thighs started to become sore. There has not been a day where I have not felt any pain for a month now. What could this be?
More questions for: Diarrhea
I have been taking 900mg of Gabapentin every evening to relieve the severe burning in the soles of my feet for the last 3 months. Early on I experienced a change in bowel habits, from a lifelong battle with constipation to loose, regular, very odorous, somewhat painful movements. Has anyone else experienced this. I am 83 years old.
I was placed on Amlodipine Bestlate 5 mg. Only took for two days started feeling very weak, tired and have diarrhea everytime I eat. Anyone have side effects that quicky after starting this medication, if so how long did it take for symptoms to go away?
I have chronic diarrhea, my Dr gave me a script for contrave I took one this morning and have really bad diarrhea. I took more Imodium ( I take at least 2 daily) does not seem to be helping, any suggestions?
My husband has Parkinson and has been in the hospital recovering from double pneumonia. This has lasted almost 3 weeks. He continues to have abnormal loose stools. Before this bout his main problem was constipation. The doctor tried immodium to no avail
More reviews for: Diarrhea
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.